CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › steeljackal11 › Posts

Posts by steeljackal11

2 posts shown.

Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Brandon Lopez6 said:Look, take a test if you think it’ll give you some peace of mind, but honestly, things usually get a little wonky with your cycle after you stop taking birth control. It’s most likely just your body reacting to quitting the Diane pills... though, let's be real, there's always that lingering chance of pregnancy whenever you're sleeping with your guy without protection—whether it's the pill, an IUD, or whatever else you're using.

Does anyone have a recommendation for which test is best? Also, I've been noticing some thick, clumpy discharge lately, though I know that's usually pretty typical right before my period starts.
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
I was on Diane for about six months because of some skin issues, but then I decided to take a break. I finished my last dose when I was ten months along—wait, let me rephrase—I finished my last dose at ten months [of treatment], and my period came back quite normally within seven days after that. That was back on October 24th. Since then, I haven’t had my period yet, even though I was expecting it by now. How much could my cycle be delayed specifically because I stopped taking Diane? My stomach has been acting up, but honestly, I think it’s just nerves because I’m getting really anxious about this delay. I did have sex with my boyfriend, though we used withdrawal as our method. What do you all suggest? Should I go ahead and take a pregnancy test?